# SDR SWAA2021030251213

- Difficulty date: February 24, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 31,414 hours, 18,587 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB ASSY. 4 (STAB STA 120.30) 3RD VERT STIFFENER IS CRACKED.  RIB ASSY. 4 (STAB STA 120.30) 3RD VERT STIFFENER WAS REPAIRED ON CUST CARD # U283732; SA-M 326 #A1265545; A1265546.
